Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bruising

Posted by joy on June 21, 2002, at 14:37:12

In reply to Bruising, posted by mara talamaur on June 20, 2002, at 17:06:14

It's not just the Effexor. All the SSRIs have done that to me, including Paxil and Prozac. I have been off all SSRIs for 4 months and voila, no more bruising. I have restarted Prozac and expect the easy bruising to start. Even most of the doctors don't get it, but it's a reality. I would not go off medication that worked for me because of easy bruising. I just would not take much aspirin or other blood thinning meds. My friend has lived with bruising 10 years on Prozac, but it works for her so she is staying on it despite bruises. I've used a little leg makeup when necessary [hard to cover]. Good luck whatever you decide to do.
Joy


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joy thread:13781
URL: http://www.dr-bob.org/babble/20020617/msgs/110405.html